I had the Menira implanted Octber 9th this year. I have since had long heavy frequent periods (every two weeks). Last night I had a milky white thin liquid come out like colostrum. I'm freaking out! Does this happen because of the hormones in the implant?
These symptoms can be due to galactorrhea. Galactorrhea occurs because your body is making too much prolactin.It can occur in a hormonal imbalance, such as from taking birth control pills or using hormonal birth control, hypothyroidism, chronic breast stimulation, such as from frequent breast self-exams or sexual activity and rarely in hypothalamic disorders. Confirmed by examination of the breast discharge under the microscope and by serum TSH levels.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.